American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20G15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 31 to 38 of 38 found      Go to page: 1 2

[31] I. Schur. Beitr\"age zur Theorie der Gruppen linearer homogener Substitutionen . Trans. Amer. Math. Soc. 10 (1909) 159-175. MR 1500832.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Leonard Eugene Dickson. Representations of the general symmetric group as linear groups in finite and infinite fields . Trans. Amer. Math. Soc. 9 (1908) 121-148. MR 1500805.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] H. F. Blichfeldt. On modular groups isomorphic with a given linear group . Trans. Amer. Math. Soc. 8 (1907) 30-32. MR 1500773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] H. F. Blichfeldt. On the order of linear homogeneous groups (supplement) . Trans. Amer. Math. Soc. 7 (1906) 523-529. MR 1500765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Percey F. Smith. On the linear transformations of a quadratic form into itself . Trans. Amer. Math. Soc. 6 (1905) 1-16. MR 1500690.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Alfred Loewy. \"Uber die vollst\"andig reduciblen Gruppen, die zu einer Gruppe linearer homogener Substitutionen geh\"oren . Trans. Amer. Math. Soc. 6 (1905) 504-533. MR 1500726.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Leonard Eugene Dickson. Errata: ``Theory of linear groups in an arbitrary field'' [Trans.\ Amer.\ Math.\ Soc. {\bf 2} (1901), no. 4, 363--394; 1500573] . Trans. Amer. Math. Soc. 3 (1902) 500. MR 1500452.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Leonard Eugene Dickson. Theory of linear groups in an arbitrary field . Trans. Amer. Math. Soc. 2 (1901) 363-394. MR 1500573.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 38 of 38 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia